English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Computing All or Some Eigenvalues of Symmetric ℋ-Matrices

Benner, P., & Mach, T. (2012). Computing All or Some Eigenvalues of Symmetric ℋ-Matrices. SIAM Journal on Scientific Computing, 34(1), A485-A496. doi:10.1137/100815323.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-899F-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-8C4A-4
Genre: Journal Article

Files

show Files
hide Files
:
575588_edoc.pdf (Publisher version), 392KB
Name:
575588_edoc.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2012 Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Mach, Thomas1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2TU Chemnitz, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 575588
DOI: 10.1137/100815323
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Scientific Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Philadelphia, PA : SIAM
Pages: - Volume / Issue: 34 (1) Sequence Number: - Start / End Page: A485 - A496 Identifier: ISSN: 1064-8275